Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 95, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2010, 3:02 PM CDT for Clay County, Effingham County, Illinois. It was in force for 58 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2010, 3:02 PM CDT (20:02 UTC)
- Expired
- Jun 15, 2010, 4:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, IL, Effingham County, IL
The radar
The Evansville,IN radar (KVWX), 89 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:30 PM CDT | TSTM WND DMG | 2 E Watson, IL | TREE LIMB BLOWN DOWN ALONG US-45...BRINGING DOWN A POWER LINE. TIME ESTIMATED. |
| Jun 15, 3:30 PM CDT | HAIL 0.5 | Louisville, IL | |
| Jun 15, 3:45 PM CDT | TSTM WND DMG | Xenia, IL | 12 INCH DIAMETER TREELIMBS DOWN ON SUMMIT STREET. |
| Jun 15, 3:50 PM CDT | TSTM WND GST 50 | 3 W Xenia, IL | WIND GUST NOTED AT ROUTE 50 AT CLAY AND MARION COUNTY LINE. |
| Jun 15, 3:53 PM CDT | TSTM WND GST 60 | 1 S Xenia, IL | RELAYED THROUGH EMERGENCY MANAGER |
| Jun 15, 4:08 PM CDT | TSTM WND DMG | Flora, IL | POWER LINES DOWN IN CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 12:29 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
380
WUUS53 KILX 152002
SVRILX
ILC025-049-152100-
/O.NEW.KILX.SV.W.0095.100615T2002Z-100615T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT TUE JUN 15 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 400 PM CDT.
* AT 259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FARINA TO XENIA...AND MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
FLORA...EFFINGHAM...XENIA...IOLA...EDGEWOOD...ALTAMONT...
LOUISVILLE...WATSON...CLAY CITY...BIBLE GROVE...SAILOR SPRINGS...
TEUTOPOLIS...DIETERICH...MONTROSE...OSKALOOSA...MASON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3861 8870 3862 8871 3891 8871 3892 8882
3908 8881 3917 8837 3886 8837 3886 8826
3874 8826 3874 8829 3866 8828 3865 8829
3860 8829
TIME...MOT...LOC 2001Z 241DEG 26KT 3887 8880 3867 8870
WIND...HAIL 60MPH 1.00IN
$$
SHIMON2 follow-up statements
161
WWUS53 KILX 152014
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT TUE JUN 15 2010
ILC025-049-152100-
/O.CON.KILX.SV.W.0095.000000T0000Z-100615T2100Z/
CLAY IL-EFFINGHAM IL-
314 PM CDT TUE JUN 15 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EFFINGHAM AND
CLAY COUNTIES UNTIL 400 PM CDT...
AT 309 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EDGEWOOD TO 5 MILES NORTH OF
XENIA...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
FLORA...EFFINGHAM...IOLA...EDGEWOOD...ALTAMONT...LOUISVILLE...
WATSON...CLAY CITY...BIBLE GROVE...SAILOR SPRINGS...INGAHAM...
TEUTOPOLIS...DIETERICH...MONTROSE...MASON...ELLIOTSTOWN AND
WENDELIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3861 8870 3862 8871 3891 8871 3892 8882
3908 8881 3917 8837 3886 8837 3886 8826
3874 8826 3874 8829 3866 8828 3865 8829
3860 8829
TIME...MOT...LOC 2014Z 241DEG 26KT 3893 8870 3873 8860
WIND...HAIL 60MPH 1.00IN
$$
SHIMON215
WWUS53 KILX 152029
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CDT TUE JUN 15 2010
ILC025-049-152100-
/O.CON.KILX.SV.W.0095.000000T0000Z-100615T2100Z/
CLAY IL-EFFINGHAM IL-
329 PM CDT TUE JUN 15 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EFFINGHAM AND
CLAY COUNTIES UNTIL 400 PM CDT...
AT 327 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WATSON TO LOUISVILLE...MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...WATSON...CLAY CITY...BIBLE GROVE...SAILOR SPRINGS...
INGAHAM...TEUTOPOLIS...DIETERICH...MONTROSE...HEARTVILLE...
ELLIOTSTOWN AND WENDELIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3861 8870 3862 8871 3891 8871 3892 8882
3908 8881 3917 8837 3886 8837 3886 8826
3874 8826 3874 8829 3866 8828 3865 8829
3860 8829
TIME...MOT...LOC 2029Z 241DEG 26KT 3898 8858 3878 8848
WIND...HAIL 60MPH 1.00IN
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:48 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 15, 1:48 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 148 PM CDT TUE JUN 15 2010 .DISCUSSION... ISSUED 148 PM CDT TUE JUN 15 2010 MODELS ARE RELATIVELY CONSISTENT TODAY TRENDING TOWARD QUICKLY REBUILDING THE MID-LEVEL RIDGE THROUGH EARLY NEXT WEEK. SHORT TERM...TONIGHT BOUNDARY ACROSS EASTERN IOWA AND INTO NORTHWEST MISSOURI THIS AFTERNOON IS EXPECTED TO PROGRESS THROUGH FORECAST AREA TONIGHT IN WAKE OF SHORT-WAVE CURRENTLY MOVING INTO ILLINOIS. THE STRENGTH OF THE WAVE IS SIGNIFICANTLY STRONGER THAN THE SYSTEMS THAT HAVE BEEN TOPPING THE RIDGE OVER THE PAST FEW DAYS. HI-RES WRF MODELS SUCH AS OU/CAPS AND HRR ARE INDICATING MORE SHEAR THAN HAS BEEN RESIDENT OVER THE REGION AS MID-LEVEL SPEED MAX COMES AROUND WAVE. THIS ADDED INGREDIENT SHOULD INCREASE THE POTENTIAL FOR ORGANIZED STORMS WITH THIS ROUND COMPARED TO PREVIOUS DAYS. THE PRIMARY THREAT APPEARS TO BE DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT THOUGH GIVEN THAT THERE IS A BIT MORE DIRECTIONAL COMPONENT TO THE SHEAR THIS TIME. RAINFALL INTENSITY SHOULD ONCE AGAIN BE A FACTOR WITH HIGH EFFICIENCY RAIN PRODUCERS. GIVEN PRECIP AMOUNTS OVER PAST TWO DAYS IT WONT TAKE MUCH TO LEAD TO ADDITIONAL FLOODING ISSUES AND WILL KEEP THE WATCH IN PLACE. IT IS LIKELY THAT IT WILL BE ABLE TO BE CANCELLED EARLY IF THE EXPECTED SPEED OF PRECIP CESSATION OCCURS. ASSUMING THAT THE STORMS DO ORGANIZE AS EXPECTED...THE PRECIP SHOULD END RATHER QUICKLY THIS EVENING AND BRING IN A VERY BRIEF RESPITE TO THE MUGGY CONDITIONS. LONG TERM...WEDNESDAY THROUGH TUESDAY A BRIEF SHOT OF COOLER AND DRIER AIR SHOULD MOVE IN WEDNESDAY. HOWEVER...850 TEMPS CLIMB BACK TO 20C BY THURSDAY. MODELS ARE STRONGER WITH THE REBUILDING RIDGE INTO ILLINOIS BY THURSDAY. PREVIOUS PACKAGES SUGGESTED THAT ANOTHER FRONTAL SYSTEM SHOULD BE ABLE TO MOVE THROUGH MUCH OF THE AREA FRIDAY NIGHT...BUT GIVEN THE LATEST SOLUTIONS...DOUBT FRONT WILL MAKE MUCH PROGRESS INTO THE RIDGE. IMPLICATION IS THAT THE WEEKEND SHOULD BE MUGGY WITH TEMPS IN THE 90S AND INCREASING DEW POINTS. SLIGHTLY BEETER CHANCE OF THUNDERSTORMS FRIDAY NIGHT AS THE FRONT TRIES TO MAKE IT INTO THE AREA. ISOLATED THUNDERSTORMS SHOULD BECOME POSSIBLE BY EARLY NEXT WEEK AS MOISTURE LEVELS INCREASE. BARKER && .AVIATION... ISSUED 1238 PM CDT TUE JUN 15 2010 CLEARING HAS LEAD TO RAPID DESTABILIZATION AHEAD OF MCS OVER MISSOURI. STORMY AFTERNOON ON TAP WITH THUNDERSTORMS LIKELY THROUGH THE AFTERNOON AT CENTRAL ILLINOIS TAF SITES. PRECIP SHOULD WITH WEAK FRONTAL PASSAGE LATE THIS AFTERNOON OR EARLIER THIS EVENING WITH WINDS SHIFTING TO THE WEST. BARKER && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ044>046-054>057- 061>063. &&
Hazardous weather outlook, Jun 15, 11:47 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1147 AM CDT TUE JUN 15 2010 ILZ027>031-037-038-042-043-048-051>053-161700- CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-PEORIA- SANGAMON-STARK-TAZEWELL-WOODFORD- 1147 AM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER CENTRAL ILLINOIS TODAY AS A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL FROM MIDDAY INTO THE EARLY EVENING HOURS. AREAS OF FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS ANOTHER COLD FRONT ENTERS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS EVENING. ILZ036-040-041-047-049-050-161700- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 1147 AM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER CENTRAL ILLINOIS TODAY AS A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL FROM MIDDAY INTO THE EARLY EVENING HOURS. AREAS OF FLASH FLOODING WILL ALSO BE POSSIBLE. RIVER FLOODING WILL CONTINUE ON THE ILLINOIS RIVER DOWNSTREAM FROM HAVANA...AND ALSO ALONG THE SPOON RIVER NEAR LONDON MILLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS ANOTHER COLD FRONT ENTERS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS EVENING. ILZ044>046-054>057-061>063-161700- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 1147 AM CDT TUE JUN 15 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER THROUGH THIS EVENING...AS THUNDERSTORMS DEVELOP AHEAD OF A COLD FRONT. WIDESPREAD WIND DAMAGE IS POSSIBLE WITH THESE STORMS...AS THEY DEVELOP INTO A SQUALL LINE. A FEW TORNADOES ARE ALSO POSSIBLE. FLASH FLOODING IS ALSO LIKELY...AS MANY AREAS HAVE RECEIVED EXCESSIVE RAINFALL BOTH SUNDAY AND MONDAY. EXPECT FLOODING TO CONTINUE ALONG THE SANGAMON RIVER NEAR MONTICELLO FOR THE NEXT COUPLE OF DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. ILZ066>068-071>073-161700- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1147 AM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER SOUTHEAST ILLINOIS THIS AFTERNOON AND EVENING...AS A COLD FRONT APPROACHES FROM THE NORTHWEST. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL FROM MIDDAY INTO THE EVENING HOURS. AREAS OF FLASH FLOODING WILL ALSO BE POSSIBLE. FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. GEELHART
In the hours before
Special weather statement, Jun 15, 1:50 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
150 PM CDT TUE JUN 15 2010
ILZ063-067-068-072-151945-
CLARK-CRAWFORD-JASPER-RICHLAND-
150 PM CDT TUE JUN 15 2010
...SIGNIFICANT WEATHER ALERT FOR CRAWFORD...NORTHERN RICHLAND...
SOUTHEASTERN CLARK AND SOUTHEASTERN JASPER COUNTIES UNTIL 245 PM
CDT...
AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEST LIBERTY...OR 9 MILES SOUTH OF NEWTON...
MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEWTON...
STE. MARIE...
WILLOW HILL...
HARDINVILLE...
OBLONG...
EATON...
OTHER LOCATIONS AFFECTED INCLUDE...HUNT CITY AND STOY.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3877 8813 3891 8825 3904 8811 3921 8760
3919 8759 3915 8766 3912 8766 3911 8764
3909 8763 3906 8758 3903 8758
TIME...MOT...LOC 1851Z 225DEG 22KT 3888 8812
GOETSCHLocal storm report, Jun 15, 2:20 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
220 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL YALE 39.12N 88.02W
06/15/2010 M1.25 INCH JASPER IL LAW ENFORCEMENT
&&
JRPLocal storm report, Jun 15, 2:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
245 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2010 M1.20 INCH KNOX IL PUBLIC
RAINFALL FELL IN 10 MINUTES.
0238 PM HAIL ROBINSON 39.01N 87.74W
06/15/2010 M0.50 INCH CRAWFORD IL TRAINED SPOTTER
&&
JRPLocal storm report, Jun 15, 2:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2010 M0.83 INCH KNOX IL AWOS
RAINFALL IN 40 MINUTES.
&&
JRPLocal storm report, Jun 15, 2:58 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2010 M0.70 INCH KNOX IL MESONET
RAINFALL FELL IN 30 MINUTES.
&&
JRPLocal storm report, Jun 15, 2:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 2 N MONTROSE 39.19N 88.38W
06/15/2010 M1.00 INCH CUMBERLAND IL STORM CHASER
0122 PM HAIL CASEY 39.30N 87.99W
06/15/2010 M0.75 INCH CLARK IL CO-OP OBSERVER
0142 PM HAIL MARTINSVILLE 39.34N 87.88W
06/15/2010 M0.50 INCH CLARK IL MESONET
0206 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2010 M0.83 INCH KNOX IL AWOS
RAINFALL IN 40 MINUTES.
0207 PM HAIL YALE 39.12N 88.02W
06/15/2010 M1.25 INCH JASPER IL LAW ENFORCEMENT
0238 PM HAIL ROBINSON 39.01N 87.74W
06/15/2010 M0.50 INCH CRAWFORD IL TRAINED SPOTTER
0240 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2010 M0.70 INCH KNOX IL MESONET
RAINFALL FELL IN 30 MINUTES.
0240 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2010 M1.20 INCH KNOX IL PUBLIC
RAINFALL FELL IN 10 MINUTES.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:51 AM CDT | Flash Flood Watch | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 4 more | 10 hr |
| Jun 15, 12:02 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 58 min |
| Jun 15, 12:15 PM CDT | Special Weather Statement | ILX | Coles, Edgar | 60 min |
| Jun 15, 12:56 PM CDT | Special Weather Statement | ILX | Clark | 64 min |
| Jun 15, 1:03 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Cumberland, Edgar | 57 min |
| Jun 15, 1:44 PM CDT | Special Weather Statement | ILX | Clark | 61 min |
| Jun 15, 1:50 PM CDT | Special Weather Statement | ILX | Crawford | 55 min |
| Jun 15, 1:56 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 64 min |
| Jun 15, 2:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 55 min |
| Jun 15, 2:43 PM CDT | Areal Flood Advisory | ILX | Knox | 4 hr |
| Jun 15, 3:22 PM CDT | Flash Flood Warning | ILX | Christian, Logan, Morgan, Sangamon | 5 hr |
| Jun 15, 3:37 PM CDT | Flash Flood Warning | ILX | Clay, Effingham | 5 hr |
| Jun 15, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Jasper | 60 min |
| Jun 15, 3:50 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, McLean, Macon | 3 hr |
| Jun 15, 3:56 PM CDT | Flash Flood Warning | ILX | Cumberland, Jasper | 4 hr |
| Jun 15, 4:00 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Richland, Shelby | 42 min |
| Jun 15, 4:07 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Macon | 3 hr |
| Jun 15, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 48 min |
| Jun 15, 4:32 PM CDT | Areal Flood Advisory | ILX | Champaign, Christian, DeWitt, Logan, McLean, Macon and 2 more | 3 hr |
| Jun 15, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper, Lawrence | 36 min |
| Jun 15, 4:42 PM CDT | Flash Flood Warning | ILX | Clark, Crawford | 4 hr |
| Jun 15, 4:50 PM CDT | Special Weather Statement | ILX | Champaign, Douglas, Piatt | 55 min |
| Jun 15, 5:34 PM CDT | Special Weather Statement | ILX | Champaign, Vermilion | 56 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.